×

zbMATH — the first resource for mathematics

Cyclotomic mapping permutation polynomials over finite fields. (English) Zbl 1154.11342
Golomb, Solomon W. (ed.) et al., Sequences, subsequences, and consequences. International workshop, SSC 2007, Los Angeles, CA, USA, May 31–June 2, 2007. Revised invited papers. Berlin: Springer (ISBN 978-3-540-77403-7/pbk). Lecture Notes in Computer Science 4893, 119-128 (2007).
Summary: We explore a connection between permutation polynomials of the form \(x ^{r } f(x ^{(q - 1)/l })\) and cyclotomic mapping permutation polynomials over finite fields. As an application, we characterize a class of permutation binomials in terms of generalized Lucas sequences.
For the entire collection see [Zbl 1130.94005].

MSC:
11T06 Polynomials over finite fields
94A55 Shift register sequences and sequences over finite alphabets in information and communication theory
PDF BibTeX XML Cite
Full Text: DOI